# SDR HNAA00033

- Difficulty date: April 5, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N810
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 31,104 hours, 36,504 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Part serial: 556
- Condition: Failed
- Location: Mlg
- Part time: 33,104 hours, 36,504 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS SELECTED DOWN ALL GEAR SHOWED UNSAFE INDICATION (THREE RED).  MAIN GEAR EXTENDED USING ALTERNATE EXTENSION.  NOSE GEAR WOULD NOT EXTEND ON FIRST PULL OF ALT EXTENSION CABLE.  FORCEFUL SECOND PULL DID EXTEND THE NOSE GEAR.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE, SERVICED AND BLED SYSTEM PERFORMED GEAR SWINGS GEAR EXTENDED NORMALLY USING ALTERNATE EXTENSION.
